Kaplunov, J, Prikazchikov, DA and Sabirova, RF (2022) On a Hyperbolic Equation for the Rayleigh Wave. Doklady Physics, 67 (10). 424 - 427. ISSN 1028-3358

[thumbnail of Doklady Eng.pdf] Text
Doklady Eng.pdf - Accepted Version
Restricted to Repository staff only until 24 March 2024.
Available under License Creative Commons Attribution Non-commercial.

Download (281kB)


A 1D hyperbolic equation is derived for the Rayleigh wave induced by prescribed surface loading. The wave operator turns out to be independent of the vertical coordinate, which appears only in the right hand side of the equation as a parameter within the pseudo-differential operator acting on the given load. It is shown that in case of the classical 2D Lamb problem this operator causes smoothening of the surface concentrated impulse as the depth increases. The suggested formulation enables revealing of the peculiarities of surface elastic wave.

Item Type: Article
Additional Information: The final version of this article and all relevant information related to it, including copyrights, can be found on the publisher website.
Subjects: T Technology > T Technology (General)
Divisions: Faculty of Natural Sciences > School of Computing and Mathematics
Depositing User: Symplectic
Date Deposited: 24 May 2023 13:23
Last Modified: 24 May 2023 13:23
URI: https://eprints.keele.ac.uk/id/eprint/12685

Actions (login required)

View Item
View Item